# SDR CHQA201100437

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 21,726 hours, 17,973 cycles
- Engine: Allsn AE3007A
- Engine time: 26,581 hours, 21,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21525
- Condition: Discharged
- Location: Cabin
- Part time: 10,854 hours, 9,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 3 EMERGENCY LIGHT BATTERY, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
